# SDR AALA201707039018

- Difficulty date: July 1, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 14,783 hours, 2,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 3R DOOR CEILING EXIT SIGN FELL OFF.  REPLACED BROKEN EMERGENCY EXIT SIGN LENS AT 3R DOOR.
